# SDR QXEA200602758

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,715 hours, 12,932 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: GLS290601
- Condition: Damaged
- Location: Nlg
- Part time: 129 hours, 123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG FLIGHT NR 2327: LANDING GEAR FAILED TO RETRACT AFTER DEPARTURE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NLG CENTERING AND WOW NR 2 HARNESS IAW AMM TASK 32-21-11.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
